RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 3, Pages 568–583 (Mi izv1309)  

This article is cited in 1 scientific paper (total in 1 paper)

On cuspidal divisors on the modular varieties of elliptic modules

M. M. Kapranov


Abstract: Elliptic modules of arbitrary rank are considered over the polynomial ring $F_q[t]$. A compactification of the modular varieties that parametrizes such modules is constructed. A generalization of the Manin-Drinfel'd theorem on modular curves is proved: the difference of two adherent components of codimension 1 has finite order in the Picard group.
Bibliography: 7 titles.

Full text: PDF file (1994 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 30:3, 533–547

Bibliographic databases:

UDC: 519.49
MSC: Primary 11G18, 11G05, 11G07, 11F85; Secondary 11F67, 14K15, 14G99, 14G20
Received: 04.03.1985

Citation: M. M. Kapranov, “On cuspidal divisors on the modular varieties of elliptic modules”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987), 568–583; Math. USSR-Izv., 30:3 (1988), 533–547

Citation in format AMSBIB
\Bibitem{Kap87}
\by M.~M.~Kapranov
\paper On~cuspidal divisors on the modular varieties of elliptic modules
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 3
\pages 568--583
\mathnet{http://mi.mathnet.ru/izv1309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903624}
\zmath{https://zbmath.org/?q=an:0664.14025|0627.14032}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 30
\issue 3
\pages 533--547
\crossref{https://doi.org/10.1070/IM1988v030n03ABEH001029}


Linking options:
  • http://mi.mathnet.ru/eng/izv1309
  • http://mi.mathnet.ru/eng/izv/v51/i3/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gunther Cornelissen, “Drinfeld Modular Forms of Weight One”, Journal of Number Theory, 67:2 (1997), 215  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:197
    Full text:78
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019